# SDR AU960150

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 085033427
- Condition: Faulty
- Location: Propeller Assy S
- Component: Mcauly, 3FF32C501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER WOULD NOT GO TO FULL FEATHER POSITION - ONLY SLIGHT  RESISTANCE FELT WHEN PROPELLER WAS MANUALLY MOVED FROM FEATHER TO FINE USING BLADE BATS - FOUND DURING INSPECTION IAW AD/PROP/2
